On the well-posedness of the Camassa-Holm equation in the Triebel-Lizorkin spaces

Research output: Contribution to journalArticle

Abstract

In this paper, we study the Cauchy problem of the Camassa-Holm equation. We present a well-posedness result and a blow-up criterion of solutions in the inhomogeneous Triebel-Lizorkin spaces.

Original languageEnglish
Pages (from-to)20-31
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume430
Issue number1
DOIs
Publication statusPublished - 2015 Jan 1

Fingerprint

Blow-up Criterion
Triebel-Lizorkin Space
Camassa-Holm Equation
Well-posedness
Cauchy Problem

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{a7e9c177fbea44dcb7c9e456f9b13386,
title = "On the well-posedness of the Camassa-Holm equation in the Triebel-Lizorkin spaces",
abstract = "In this paper, we study the Cauchy problem of the Camassa-Holm equation. We present a well-posedness result and a blow-up criterion of solutions in the inhomogeneous Triebel-Lizorkin spaces.",
author = "Minsuk Yang",
year = "2015",
month = "1",
day = "1",
doi = "10.1016/j.jmaa.2015.04.076",
language = "English",
volume = "430",
pages = "20--31",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

On the well-posedness of the Camassa-Holm equation in the Triebel-Lizorkin spaces. / Yang, Minsuk.

In: Journal of Mathematical Analysis and Applications, Vol. 430, No. 1, 01.01.2015, p. 20-31.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the well-posedness of the Camassa-Holm equation in the Triebel-Lizorkin spaces

AU - Yang, Minsuk

PY - 2015/1/1

Y1 - 2015/1/1

N2 - In this paper, we study the Cauchy problem of the Camassa-Holm equation. We present a well-posedness result and a blow-up criterion of solutions in the inhomogeneous Triebel-Lizorkin spaces.

AB - In this paper, we study the Cauchy problem of the Camassa-Holm equation. We present a well-posedness result and a blow-up criterion of solutions in the inhomogeneous Triebel-Lizorkin spaces.

UR - http://www.scopus.com/inward/record.url?scp=84929506890&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84929506890&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2015.04.076

DO - 10.1016/j.jmaa.2015.04.076

M3 - Article

VL - 430

SP - 20

EP - 31

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -